# SDR HNAA2012022300615

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,960 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 284-526
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT INBD SEAT TRACK.  BLENDED LT SEAT TRACK TO WITHIN LIMITS IAW RD8-53-1339.  HFEC INSP CARRIED OUT ON REWORKED AREA IAW RD8-53-1339. NO CRACK INDICATED FOUND.
